# SDR SWAA2025030494946

- Difficulty date: February 11, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 45,040 hours, 27,573 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE PANEL WEB BRACKET CRACKED. ( AT AFT PYLON AREA ) STREAMERED<[01] REMOVED AND REPLACED BRKT PN:115A6260-2; PO:1106538.1 IAW B737-700 SRM 51-40-02.;[02] REMOVED AND REPLACED BRKT PN:115A6260-2; PO:1106538.1 IAW B737-700 SRM 51-40-02.
